# SDR SWIA201335245

- Difficulty date: October 30, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 29,903 hours, 25,317 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER LE FOUND TO BE CHAFED OUT OF LIMITS.  C-CHECK R & R RT AILERON UPPER LE IAW SRM.
